# SDR SWAA2017032112707

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 61,541 hours, 47,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD LOWER DOOR EMERGENCY LIGHT INOP AT BS 313.  R&R BATTERY PER MM.
